Open Access

Some Subordination Results of Multivalent Functions Defined by Integral Operator

Journal of Inequalities and Applications20072007:071616

DOI: 10.1155/2007/71616

Received: 29 August 2006

Accepted: 1 March 2007

Published: 24 April 2007

Abstract

The object of the present paper is to give some subordination properties of integral operator which was studied by Jung in 1993.

[1234]

Authors’ Affiliations

(1)
Department of Statistics and Computer Sciences, Başkent University

References

  1. Jung IB, Kim YC, Srivastava HM: The Hardy space of analytic functions associated with certain one-parameter families of integral operators. Journal of Mathematical Analysis and Applications 1993,176(1):138–147. 10.1006/jmaa.1993.1204MathSciNetView ArticleMATHGoogle Scholar
  2. Shams S, Kulkarni SR, Jahangiri JM: Subordination properties of-valent functions defined by integral operators. International Journal of Mathematics and Mathematical Sciences 2006, 2006: 3 pages.MathSciNetView ArticleGoogle Scholar
  3. Miller SS, Mocanu PT: Differential Subordinations. Theory and Applications, Monographs and Textbooks in Pure and Applied Mathematics. Volume 225. Marcel Dekker, New York, NY, USA; 2000:xii+459.Google Scholar
  4. Liu J-L, Srivastava HM: Certain properties of the Dziok-Srivastava operator. Applied Mathematics and Computation 2004,159(2):485–493. 10.1016/j.amc.2003.08.133MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Öznur Özkan 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.